The Planarity of the Equilateral, Isogonal Pentagon.
Elemente der Mathematik, Tome 27 (1972), pp. 25-32
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1972__27_141045,
author = {J.D. Dunitz and J. Waser},
title = {The {Planarity} of the {Equilateral,} {Isogonal} {Pentagon.}},
journal = {Elemente der Mathematik},
pages = {25--32},
year = {1972},
volume = {27},
zbl = {0236.50003},
url = {http://geodesic.mathdoc.fr/item/ELMA_1972__27_141045/}
}
J.D. Dunitz; J. Waser. The Planarity of the Equilateral, Isogonal Pentagon.. Elemente der Mathematik, Tome 27 (1972), pp. 25-32. http://geodesic.mathdoc.fr/item/ELMA_1972__27_141045/